STATISTICAL RATES IN APPROXIMATION BY POSITIVE LINEAR OPERATORS


Erkus-Duman E.

MISKOLC MATHEMATICAL NOTES, cilt.12, sa.2, ss.159-166, 2011 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 12 Konu: 2
  • Basım Tarihi: 2011
  • Doi Numarası: 10.18514/mmn.2011.322
  • Dergi Adı: MISKOLC MATHEMATICAL NOTES
  • Sayfa Sayıları: ss.159-166

Özet

This study is the continuation of our former work [O. Duman and E. Erkus,, Comput. Math. Appl. 52 (2006) 967-974] in which we obtained a statistical Korovkin-type approximation theorem for a sequence of positive linear operators defined on the space of all real-valued continuous and 2 pi periodic functions on the real m-dimensional space. In this paper, we compute the statistical rates of this statistical approximation.